# SDR SIMA20170421002

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 3,242 hours, 2,376 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 35000 FT AND 54 MINUTES IN THE FLIGHT AT CRUISE, THE AIRCRAFT ABRUPTLY PITCHED UP AND AUTOPILOT DISENGAGED STICK SHAKER OCCURED ON PITCH UP AND DURING RECOVERY AUTOPILOT WAS ABLE TO ENGAGE.  CMC SHOWS MISCOMPARE CONTROL COLUMN COMAND AND ELEVATOR SERVO IAW FIM PERFORMED RESET TEST OF AIOP B2 MODULE TEST GOOD TRANSITORY CONDTION PERFORMED OPS CHECK OF ELEVATOR SERVO IAW AMM 22-11-05 OPC GOOD
